PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 104 | 2 | 181-193
Tytuł artykułu

Characterizing translation invariant projections on Sobolev spaces on tori by the coset ring and Paley projections

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We characterize those anisotropic Sobolev spaces on tori in the $L^1$ and uniform norms for which the idempotent multipliers have a description in terms of the coset ring of the dual group. These results are deduced from more general theorems concerning invariant projections on vector-valued function spaces on tori. This paper is a continuation of the author's earlier paper [W].
Słowa kluczowe
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [K] I. Kessler, Semidempotent measures on abelian groups, Bull. Amer. Math. Soc. 73 (1967), 258-260.
  • [P-W1] A. Pełczyński and M. Wojciechowski, Paley projections on anisotropic Sobolev space on tori, Proc. London Math. Soc. 65 (2) (1992), 405-422.
  • [P-W2] A. Pełczyński and M. Wojciechowski, Translation invariant projections on anisotropic Sobolev spaces on tori; a survey, to appear.
  • [W] M. Wojciechowski, Translation invariant projections in Sobolev spaces on tori in the $L^1$ and uniform norms, Studia Math. 100 (2) (1991), 149-167.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv104i2p181bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.